# SDR SWAA2022060808757

- Difficulty date: May 17, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS540 FWD CARGO COMPARTMENT 2022-284013 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22.;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] TOOL USED CALIPER P/N 500-197-30 S/N A21147759 CAL DUE DATE 15 OCT 22. RADIUS GAGE P/NS167C S/N AE-28530 CAL DUE DATE 26 FEB 23.;[04] PERFORMED PERMANENT REPAIR ON STRINGER 23L LOCATED BS540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. MATERIAL USED: ALUMINUM SHEET 7075-T0 0.036? PO: 2021 131796 ( CONVERTER TO 7075 T6); CHANNEL BAC1493-249 PO: 2021 147833 ; ANGLES (2E/A) BAC1493-659 PO: 2021 149606 SEE INDIVIDUAL SING OFF BELOW.;[05] PERFORMED PERMANENT REPAIR ON STRINGER 23L LOCATED BS540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. MATERIAL USED: ALUMINUM SHEET 7075-T0 0.036? PO: 2021 131796 ( CONVERTER TO 7075 T6); CHANNEL BAC1493-249 PO: 2021 147833 ; ANGLES (2E/A) BAC1493-659 PO: 2021 149606 SEE INDIVIDUAL SING OFF BELOW. COMPLETED RII
